The complex WKB method in the Fock space
Doklady Akademii Nauk, Tome 340 (1995) no. 1, pp. 42-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_340_1_a11,
author = {V. P. Maslov and O. Yu. Shvedov},
title = {The complex {WKB} method in the {Fock} space},
journal = {Doklady Akademii Nauk},
pages = {42--47},
year = {1995},
volume = {340},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_340_1_a11/}
}
V. P. Maslov; O. Yu. Shvedov. The complex WKB method in the Fock space. Doklady Akademii Nauk, Tome 340 (1995) no. 1, pp. 42-47. http://geodesic.mathdoc.fr/item/DAN_1995_340_1_a11/